# SDR SB05080

- Difficulty date: July 11, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY LIGHT IN SEAT ROW 21 INOPERATIVE.  MAINTENANCE CLEANED CONNECTION ON EMERGENCY LIGHT SOCKET AND REPLACED BULB.  OPERATIONAL CHECK GOOD.
